2 May, 08 | by BMJ
A 13 year old boy with a diagnosis of Attention Deficit Hyperactivity Disorder (ADHD) comes to the clinic with his mother for a review. He was started on atomoxetine 6 weeks prior to this visit for hyperactive/impulsive symptoms and poor concentration. The boy was admitted in the hospital one week ago for changed behaviour, disorientation, irrelevant speech and self-harming behaviour. He was reported as very aggressive and hostile towards other children and adults. In past use of stimulant medication was not considered because of the risk of abuse and drug diversion. Mother correlates this hospitalization due to side effect of atomoxetine. She asks your opinion about increased aggression and hostility related to atomoxetine .
There’s an answer now available … look here
Hani F Ayyash Consultant Paediatrician, Doncaster Royal Infirmary, Doncaster, South
Ahmed Shakir Mohammed F2, Queen Elizabeth the Queen Mother Hospital Margate Kent.